# SDR SIMA0404

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: S5237610520801
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - FOUND FORWARD CARGO DOOR FORWARD ACTUATOR BRACKET FRAME CRACKED DURING INSPECTION.  FRAME WAS REPAIRED IAW SRM 52-31-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
